Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 483, NWS Tulsa, OK

August 8, 20114 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 8, 2011, 2:34 PM CDT for 4 counties in Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 2:34 PM CDT (19:34 UTC)
Expired
Aug 8, 2011, 3:19 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR

The radar

The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 2:42 PM CDTHAIL 13 E Rogers, AR
Aug 8, 2:44 PM CDTTSTM WND DMG3 N Lowell, AR4-6 INCH DIAMETER TREE LIMBS BLOWN ACROSS THE ROAD. SPOTTER ESTIMATES 70 MPH WIND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
1571 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-115 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS54 KTSA 081934
SVRTSA
ARC007-015-087-143-082030-
/O.NEW.KTSA.SV.W.0483.110808T1934Z-110808T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  WESTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
  NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 330 PM CDT

* AT 229 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTHEAST OF ROGERS TO CAVE SPRINGS...MOVING
  EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  SPRINGDALE...WAR EAGLE...EUREKA SPRINGS...CLIFTY...BERRYVILLE AND
  FORUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3639 9352 3613 9375 3623 9437 3646 9410
TIME...MOT...LOC 1935Z 277DEG 26KT 3635 9401 3623 9417

$$
5 follow-up statements
102 
WWUS54 KTSA 081946
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT MON AUG 8 2011

ARC007-015-087-143-082030-
/O.CON.KTSA.SV.W.0483.000000T0000Z-110808T2030Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
246 PM CDT MON AUG 8 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...WESTERN CARROLL AND
EASTERN BENTON COUNTIES...

AT 242 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LARUE TO LOWELL...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLAND...
BEAVER LAKE...WAR EAGLE...LOOKOUT...HOBBS STATE PARK...BEST...EUREKA
SPRINGS...CLIFTY...ROCKHOUSE...FORUM AND BERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3623 9430 3643 9403 3639 9352 3613 9375
TIME...MOT...LOC 1946Z 277DEG 26KT 3634 9395 3622 9407

$$
517 
WWUS54 KTSA 081951
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
251 PM CDT MON AUG 8 2011

ARC007-015-087-143-082030-
/O.CON.KTSA.SV.W.0483.000000T0000Z-110808T2030Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
251 PM CDT MON AUG 8 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...WESTERN CARROLL AND
EASTERN BENTON COUNTIES...

AT 247 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LARUE TO LOWELL...MOVING EAST AT 30 MPH. THESE STORMS 
HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 70 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAR
EAGLE...LOOKOUT...HOBBS STATE PARK...BEST...CLIFTY...ROCKHOUSE...
FORUM AND BERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3623 9426 3641 9402 3639 9352 3613 9375
TIME...MOT...LOC 1951Z 277DEG 26KT 3633 9391 3621 9403

$$
438 
WWUS54 KTSA 081955
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT MON AUG 8 2011

ARC007-015-087-143-082030-
/O.CON.KTSA.SV.W.0483.000000T0000Z-110808T2030Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
255 PM CDT MON AUG 8 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...WESTERN CARROLL AND
EASTERN BENTON COUNTIES...

AT 251 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTE NE...
MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING
WINDS TO 70 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LARUE...
WAR EAGLE...BLAND...LOOKOUT...HOBBS STATE PARK...BEAVER LAKE...
BEST...CLIFTY...FORUM AND ROCKHOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3623 9426 3641 9402 3634 9356 3613 9375
TIME...MOT...LOC 1955Z 277DEG 26KT 3626 9399

$$
258 
WWUS54 KTSA 082002
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT MON AUG 8 2011

ARC007-015-087-143-082030-
/O.CON.KTSA.SV.W.0483.000000T0000Z-110808T2030Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
302 PM CDT MON AUG 8 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
NORTHEASTERN WASHINGTON...NORTHERN MADISON...WESTERN CARROLL AND
EASTERN BENTON COUNTIES...

AT 259 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAR EAGLE...
MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOOKOUT...
HOBBS STATE PARK...BEST...CLIFTY...ROCKHOUSE AND FORUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3621 9413 3639 9389 3637 9377 3634 9356
      3613 9375
TIME...MOT...LOC 2002Z 296DEG 23KT 3623 9396

$$
591 
WWUS54 KTSA 082019
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT MON AUG 8 2011

ARC007-015-087-143-082029-
/O.CAN.KTSA.SV.W.0483.000000T0000Z-110808T2030Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
319 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON...
NORTHERN MADISON...WESTERN CARROLL AND EASTERN BENTON COUNTIES IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MADISON 
COUNTY.

LAT...LON 3621 9413 3639 9389 3637 9377 3634 9356
      3613 9375
TIME...MOT...LOC 2019Z 296DEG 23KT 3618 9384

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 12:39 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Aug 8, 12:39 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1239 PM CDT MON AUG 8 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
OUTFLOW BOUNDARY CURRENTLY LOCATED NEAR CLEVELAND...TALALA...
VINITA...SPRINGDALE LINE. BEHIND THE BOUNDARY...GUSTY NE WINDS AT
BVO SHOULD BEGIN TO DECREASE SHORTLY AND BECOME MORE EASTERLY WITH
TIME. THUNDERSTORMS WILL LIKELY DEVELOP NEAR VICINITY OF BOUNDARY
BY MID TO LATE AFTERNOON ACROSS NE OK...PUSHING SE TOWARD NORTHWEST
ARKANSAS TAF SITES. MVFR WILL BE LIKELY IN THE STRONGER CELLS WITH
THE POTENTIAL FOR BRIEF STRONG WIND GUSTS.

&&

.PREV DISCUSSION... /ISSUED 1046 AM CDT MON AUG 8 2011/

..UPDATE...

DISCUSSION...
INITIAL OUTFLOW BOUNDARY FROM EARLIER CONVECTION HAS PUSHED INTO
NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS...WITH SECONDARY BOUNDARY
NEAR THE OKLAHOMA/KANSAS BORDER. THESE BOUNDARIES SHOULD STALL
SHORTLY AS SOUTHWEST WINDS CONTINUE TO INCREASE AND AS DEEP MIXING
DEVELOPS. THIS SHOULD ALLOW HIGHS TEMPERATURES TO CLIMB INTO THE
105-110 DEGREE RANGE OVER MUCH OF EASTERN OKLAHOMA/WEST CENTRAL
ARKANSAS. DANGEROUS FIRE WEATHER CONDITIONS WILL PERSIST THIS
AFTERNOON WITH GUSTY SOUTHWEST WINDS AND RH VALUES FALLING TO
AROUND 20 PERCENT. STRONG TO SEVERE THUNDERSTORMS ARE STILL
EXPECTED TO DEVELOP NEAR STALLED BOUNDARY BY LATE AFTERNOON OVER
FAR NORTHEAST OKLAHOMA...PUSHING SOUTHEAST DURING THE EVENING
HOURS. THESE STORMS WILL HAVE TO POTENTIAL FOR DAMAGING DOWNBURST
WINDS...WHICH WOULD ALSO FURTHER EXACERBATE THE FIRE DANGER THREAT
WITH ERRATIC/SHIFTING WINDS.  DID INCREASE POPS SOMEWHAT OVER FAR
NORTHEAST OKLAHOMA FOR LATE THIS AFTERNOON/EVENING...OTHERWISE
FORECAST ON TRACK.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     RED FLAG WARNING UNTIL 10 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067.

     EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

     EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...12
Hazardous weather outlook, Aug 8, 11:59 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1159 AM CDT MON AUG 8 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1159 AM CDT MON AUG 8 2011

...HEAT AND ELEVATED WILDFIRE DANGER TODAY...
...SEVERE STORMS LIKELY THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...MID TO LATE AFTERNOON.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SOUTHWEST WINDS WILL CONTINUE TO SLOWLY INCREASE THROUGH EARLY
AFTERNOON SOUTH OF BOUNDARY WHICH IS EXPECTED TO STALL OVER FAR
NORTHEAST OKLAHOMA. SOUTH OF THE BOUNDARY...HOT AND BREEZY
CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BETWEEN 20 AND
25 PERCENT TO CREATE DANGEROUS FIRE WEATHER CONDITIONS.

STRONG TO SEVERE THUNDERSTORMS WILL LIKELY DEVELOP ALONG THE
AFOREMENTIONED BOUNDARY BY MID TO LATE AFTERNOON. THESE STORMS
WILL PUSH SOUTHEAST THROUGH THE REMAINDER OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS DURING THE EARLY EVENING HOURS. DAMAGING
DOWNBURST WINDS WILL BE THE PRIMARY THREAT WITH THE STRONGER STORMS.
THE GUSTY AND ERRATIC WINDS NEAR ANY THUNDERSTORM ACTIVITY WILL
LIKELY FURTHER EXACERBATE THE FIRE DANGER THREAT. IN ADDITION...
THESE STRONG WINDS COULD PUSH WELL AHEAD OF THE HEAVY RAIN.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL LIKELY BE REQUIRED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM AND DANGEROUS HEAT POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM...VERY HIGH FIRE WEATHER
            AND DANGEROUS HEAT POTENTIAL.
THURSDAY THROUGH SATURDAY...THUNDERSTORM AND DANGEROUS HEAT
            POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH MUCH OF
THE WEEK. THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA WITH THE
POTENTIAL FOR MAINLY AFTERNOON THUNDERSTORMS. THERE COULD BE AN
ENHANCED SEVERE THREAT ON WEDNESDAY AS MODERATE INSTABILITY COMBINES
WITH STRONG WIND FIELDS ALOFT. THE STRONGER STORMS WOULD LIKELY
POSE A THREAT OF DAMAGING DOWNBURST WINDS. IN ADDITION...FIRE
WEATHER CONCERNS WILL REMAIN HIGH AS GENERALLY HOT AND DRY
CONDITIONS CONTINUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Aug 8, 11:13 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1113 AM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     8 NE FORUM              36.26N 93.61W
08/06/2011                   CARROLL            AR   PUBLIC

            2-3 INCH LIVE TREE LIMBS SNAPPED...LOTS OF SMALLER LIMBS
            AND LEAVES COVERING THE ROADS. TIME ESTIMATED BASED ON
            RADAR.

&&

LACY
Local storm report, Aug 8, 1:39 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
139 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
08/06/2011                   TULSA              OK   PUBLIC

            FLAG POLE SNAPPED AT LOCAL AUTO DEALERSHIP AND MOTEL SIGN
            DAMAGED NEAR I-44 AND MEMORIAL.

0629 PM     TSTM WND GST     TULSA                   36.13N 95.92W
08/06/2011  E60.00 MPH       TULSA              OK   NWS EMPLOYEE

            THUNDERSTORM WIND GUST AT NWS OFFICE 11TH AND 169
            ESTIMATED 60 MILES PER HOUR.

0630 PM     TSTM WND DMG     8 WNW KELLYVILLE        35.99N 96.35W
08/06/2011                   CREEK              OK   FIRE DEPT/RESCUE

            ROOF BLOWN OFF BARN. DAMAGE TO ROOFS OF SEVERAL MOBILE
            HOMES. LARGE TREE LIMBS BROKEN. ...FREEDOM HILL

0630 PM     TSTM WND DMG     3 NNW BROKEN ARROW      36.09N 95.81W
08/06/2011                   TULSA              OK   PUBLIC

            SEVERAL LARGE TREES GREATER THAN 2 INCHES IN DIAMETER
            SPLIT AND BLOWN DOWN AT SHILOH NEIGHBORHOOD AT BATTLE
            CREEK.

0632 PM     TSTM WND GST     4 N BROKEN ARROW        36.11N 95.79W
08/06/2011  E70.00 MPH       TULSA              OK   TRAINED SPOTTER

            SPOTTER REPORTED 60 TO 70 MILE PER HOUR WIND GUST AND
            DIME HAIL AT SAVAGE PARK.

0644 PM     TSTM WND GST     JENKS                   36.02N 95.97W
08/06/2011  M63.00 MPH       TULSA              OK   ASOS

            55KT GUST MEASURED AT THE JENKS RIVERSIDE AIRPORT.

0654 PM     HAIL             3 N CATOOSA             36.23N 95.75W
08/06/2011  E0.75 INCH       ROGERS             OK   AMATEUR RADIO

            NEAR PORT OF CATOOSA.

0658 PM     TSTM WND GST     5 NNW INOLA             36.22N 95.54W
08/06/2011  E65.00 MPH       ROGERS             OK   NWS EMPLOYEE

            FLAG POLE AND TREES DAMAGED BY THUNDERSTORM WIND GUST
            ESTIMATED TO 65 MPH BY OFF DUTY NWS EMPLOYEE.

&&

LACY
Special weather statement, Aug 8, 2:19 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
219 PM CDT MON AUG 8 2011

ARZ001-081945-
BENTON AR-
219 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     BENTON

AT 220 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF BENTONVILLE TO 2 MILES NORTH OF
HIGHFILL...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY COMFORT...
BENTONVILLE...ROGERS...LOWELL...PEA RIDGE...HEALING SPRINGS...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...VAUGHN...CENTERTON AND AVOCA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3621 9420 3625 9445 3647 9417 3641 9390
TIME...MOT...LOC 1920Z 270DEG 19KT 3641 9414 3629 9435

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:19 PM CDTSpecial Weather StatementTSABenton26 min
Aug 8, 2:59 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington61 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.